# SDR AALA202510167723

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 16,664 hours, 6,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ABOVE ROW 32DEF DOES NOT TURN ON. REMOVED AND REPLACED AFT RIGHT EMERGENCY BATTERY PACK. PER AMM 33-51-06. OPERATIONAL CHECK NORMAL.
